# SDR ASAA2019031628643

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 32,106 hours, 9,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED IN FLIGHT. GROUNDED - YES. REMOVED & REPLACED LT FMC CMPTR, PER AMM 34-61-02. ACCOMPLISHED FMCS SOFTWARE CROSS LOAD, SOFTWARE & PERF FACTORS ALL CHECK GOOD. OPERATIONAL TEST PASSED, NO FAULTS FOUND.
